# SDR CALA2021080601276

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 57-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6356) CORROSION ON R/H CABIN SEAT TRACK -Y1292 BETWEE N FR57 AND FR64 INSTALLED NEW SEAT TRACK AND NEW SPLICES BETWEEN FR57 AND FR64 I AW SRM 53-41-15-300-001 AND SRM 51-42-11/001 SFR# 1026059. MAINT ENANCE ACCOMPLISHED BY V933870 ON WC 0009651 AT ST AEROSPACE BFM
